Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Phoenix, AZ

September 27, 2014La Paz County, Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 27, 2014, 9:50 AM MST for La Paz County, Maricopa County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2014, 9:50 AM MST (16:50 UTC)
Expired
Sep 27, 2014, 10:30 AM MST
In force
40 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties La Paz County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 150 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS55 KPSR 271650
SVRPSR
AZC012-013-271730-
/O.NEW.KPSR.SV.W.0076.140927T1650Z-140927T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
950 AM MST SAT SEP 27 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 1030 AM MST

* AT 948 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME WEST CENTRAL MARICOPA COUNTY...OR 21 MILES WEST OF   
TONOPAH...NEAR INTERSTATE 10 AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

LAT...LON 3387 11322 3377 11291 3341 11324 3351 11347
TIME...MOT...LOC 1650Z 208DEG 32KT 3356 11328

$$

MEYERS
1 follow-up statement
120 
WWUS55 KPSR 271712
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1012 AM MST SAT SEP 27 2014

AZC012-013-271730-
/O.CON.KPSR.SV.W.0076.000000T0000Z-140927T1730Z/
LA PAZ AZ-MARICOPA AZ-
1012 AM MST SAT SEP 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM MST
FOR WEST CENTRAL MARICOPA AND EAST CENTRAL LA PAZ COUNTIES...

AT 1008 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED OVER WEST CENTRAL MARICOPA COUNTY...OR 20 MILES NORTHWEST OF 
TONOPAH...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM HAS CURRENTLY MOVED NORTH OF INTERSTATE 10 
AND WILL OTHERWISE REMAIN OVER OPEN DESERT AREAS OF THE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3387 11322 3377 11291 3341 11324 3351 11347
TIME...MOT...LOC 1710Z 208DEG 32KT 3372 11318

$$

MEYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 9:10 AM MST, 40 minutes earlier.

Area forecast discussion, Sep 27, 9:10 AM MST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
910 AM MST SAT SEP 27 2014

...SEVERE WEATHER THREAT OVER MAINLY SOUTH-CENTRAL ARIZONA FROM LATE
MORNING INTO THE EVENING HOURS TODAY...

.SYNOPSIS...
A STRONG PACIFIC STORM IS FORECAST TO MOVE THROUGH THE REGION TODAY.
THIS STORM...COMBINED WITH AMPLE MONSOON MOISTURE...IS EXPECTED TO
PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS A LARGE
PART OF ARIZONA. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY STRONG...EVEN DAMAGING WINDS...HEAVY RAIN...AND
HAIL. AFTER A COLD FRONTAL PASSAGE SATURDAY NIGHT...DRIER WEATHER
WITH BELOW NORMAL TEMPERATURES ARE FORECAST TO SPREAD ACROSS THE
REGION FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
AFTER AN EARLY MORNING ROUND OF SHOWERS AND THUNDERSTORMS...PHOENIX
AREA HAS BEEN QUIET. STORM ACTIVITY HAS BEEN GREATER OVER LA PAZ AND
YUMA COUNTIES NEAR THE ADVANCING COOL FRONT. NYL AND BLH METARS
INDICATE THAT THE FRONT HAS PASSED THE LOWER COLORADO RIVER
VALLEY...CHANGE IN WIND DIRECTION AND DROP IN DEW POINTS...AS OF
THIS WRITING. HOWEVER...REPEAT STORMS CONTINUE OVER WESTERN PORTIONS
OF LA PAZ COUNTY WHICH INDICATES DRIER AIR HAS NOT PUSHED VERY MUCH
INTO LA PAZ COUNTY. THE AXIS OF THE ASSOCIATED UPPER TROUGH WAS
ORIENTED NORTH-SOUTH OVER WA/OR/CA WITH THE MAIN CYCLONIC
CIRCULATION CENTERED OVER CENTRAL CALIFORNIA. ONE VORT LOBE WITHIN
THE CIRCULATION APPEARS TO HAVE SHIFTED INTO NEVADA WITH ANOTHER ONE
ROUNDING THE BOTTOM OF THE TROUGH NEAR THE SOUTHWEST CALIFORNIA
COAST. MODELS SHOW THE SOME QG FORCING FROM IT GETTING INTO
SOUTHWEST ARIZONA THIS MORNING IN ADDITION TO SOME LIFT FROM THE
FRONT. SOME UPPER LEVEL DIVERGENCE IS ADVERTISED OVER SOUTH-CENTRAL
ARIZONA BY BOTH THE NAM AND GFS...NAM MORE GENEROUS. THE NEXT MAIN
VORT MAX AND JET STREAK MOVE INTO SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA BEGINNING THIS AFTERNOON WITH A DIVQ BULLSEYE MOVING EAST OF
THE LOWER COLORADO RIVER VALLEY THIS EVENING. BEST QG FORCING LOOKS
TO LAG BEHIND THE MOISTURE. HOWEVER...WITH ANOMALOUS PRECIPITABLE
WATER AND AN APPROACHING UPPER TROUGH...THERE IS CAPE AND DYNAMICAL
FORCING IN PLAY FOR OUR AREA TODAY AND THIS EVENING. THERE IS ALSO
VERTICAL WIND SHEAR IN PLAY WITH EFFECTIVE SHEAR OF AT LEAST 30 KTS
WHICH ENHANCES THE SEVERE POTENTIAL. NOT EVERY STORM WILL BE SEVERE
THOUGH A GOOD PORTION OF THEM WILL BE CAPABLE OF SMALL HAIL...WIND
GUSTS OF 35 TO 45 MPH...AND BRIEF HEAVY RAIN. KEY QUESTIONS ARE HOW
NUMEROUS WILL THEY BE AND WHERE WILL THERE BE TRAINING OF ECHOES.
WITH DEEP SOUTHERLY COMPONENT TO THE FLOW...TRAINING IS QUITE
POSSIBLE. THUS THERE IS THE DUAL THREAT OF SEVERE AND FLASH
FLOODING. HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY AND FAR
NORTHEAST MARICOPA COUNTY LOOK TO BE MOST SUSCEPTIBLE TO FLASH
FLOODING BUT THAT IS NOT NECESSARILY THE ONLY PLACE IT CAN HAPPEN.
FOR SOUTH-CENTRAL ARIZONA...ANTICIPATE ANTICIPATE AN UPSWING IN
STORM DEVELOPMENT BEGINNING BY LATE MORNING/MIDDAY WITH AN ACTIVE
PERIOD THIS AFTERNOON AND EVENING. MORE LATER.

&&

.PREVIOUS DISCUSSION ISSUED 230 AM...
TODAY AND TONIGHT...
A MASSIVE COOL PACIFIC LOW PRESSURE SYSTEM CONTINUED TO MOVE TOWARD
AZ EARLY THIS MORNING. INCREASED SOUTHWESTERLY AND DIFLUENT
JETSTREAM WINDS CONTINUED TO DEVELOP WIDESPREAD CONVECTION AND HEAVY
RAIN OVER NORTHWEST AZ OVERNIGHT...WEAKLY TRAILING INTO PARTS OF
SOUTHWEST AZ AT 2 AM. INCREASING SHOWERS AND THUNDERSTORMS HAD ALSO
DEVELOP IN PARTS OF EASTERN MARICOPA COUNTY AT THIS TIME.

CONVECTION WAS FEEDING OFF A DENSE LOW LEVEL SUBTROPICAL MOISTURE
PLUME MOVING NORTH UP THE COLORADO RIVER VALLEY AND PARTS OF
SOUTHWEST AZ AHEAD OF THE COLD FRONT. THANKS TO THE YUMA PROVING
GROUNDS...MULTIPLE LATE FRIDAY AFTERNOON WEATHER BALLOONS WERE
LAUNCHED DETECTING THIS MOISTURE PLUME...AND SHOWING MOISTURE LEVELS
WERE EXCESSIVE BELOW 8 THSD FEET.

AS THE PACIFIC TROF SLOWLY ADVANCES TOWARD AZ THIS MORNING AND
AFTERNOON...STRONG UPPER LEVEL DIFLUENT FLOW OVER THE RICH LOW LEVEL
MOISTURE PLUME WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS
OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL AZ TODAY...INCLUDING
PHOENIX. AT 2 AM THE NEXT IN A SERIES OF SHORTWAVES...ROTATING
AROUND THE BROADER WESTERN STATES LOW PRESSURE CIRCULATION...WAS ON
THE DOORSTEP OF SAN DIEGO AND POISED TO ROTATE INTO AZ LATER THIS
MORNING.

ADDITIONALLY...VERTICAL WIND SHEAR WILL ALSO COME INTO PLAY
SUGGESTING THE POSSIBILITY OF ORGANIZED AND SEVERE AFTERNOON
CONVECTION...REPLETE WITH STRONG SURFACE GUSTS AND LARGE HAIL. THE
STORM PREDICTION CENTER...SPC...CONTINUES TO PUT NEARLY THE ENTIRE
WESTERLY HALF OF AZ UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY.

EARLIER FORECASTS WITH HIGH PRECIP PROBABILITIES AND THE THREAT FOR
HEAVY RAIN OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA WILL
CONTINUE...SO VERY LITTLE FORECAST CHANGES WERE MADE ON THIS SHIFT.

FOR TONIGHT...UPPER LEVEL STORM DYNAMICS AND THE DEEP MOISTURE PLUME
WILL SHIFT INTO EASTERN AZ THIS EVENING WITH THE COLD FRONT.
THEREFORE PRECIP PROBABILITIES WILL TAPER OFF SIGNIFICANTLY OVER
SOUTHWEST AND SOUTH CENTRAL AZ THIS EVENING...BUT CONTINUE OVER
MOUNTAINOUS SOUTHERN GILA COUNTY THROUGH SUNDAY MORNING.

SUNDAY...
A MUCH DRIER AIRMASS WILL SPREAD ACROSS SOUTHEAST CA...SOUTHWEST AND
SOUTH CENTRAL AZ SUNDAY. HOWEVER...DEEP MOISTURE WILL CONTINUE ALONG
THE EASTERN AZ BORDER UNTIL SUNDAY NIGHT. A THREAT OF SHOWERS AND
THUNDERSTORMS WILL LINGER OVER THE MOUNTAINS OF SOUTHERN GILA COUNTY
SUNDAY...DRY ELSEWHERE IN OUR FORECAST AREA.

MONDAY THROUGH WEDNESDAY...
DRY WEATHER WITH NEAR SEASONAL TEMPERATURES ARE EXPECTED ACROSS THE
ENTIRE FORECAST AREA.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...

SHOWERS AND THUNDERSTORMS THROUGH MID MORNING WILL BE ISOLATED AND
MAINLY FOCUSED TO THE NORTH AND WEST OF THE PHOENIX
AREA...POTENTIALLY AFFECTING KBLH. BY LATE MORNING INTO THE EARLY
AFTERNOON...EXPECTING A LINE OF SHOWERS AND THUNDERSTORMS TO DEVELOP
JUST TO THE WEST OF PHOENIX AND THEN MOVE THROUGH THE PHOENIX AREA
WITH THE HIGHEST CONFIDENCE IN GETTING RAINFALL AT THE PHOENIX
TERMINALS BETWEEN 20Z-00Z THIS AFTERNOON.

THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS
AND AM FAIRLY CONFIDENT THERE WILL BE A COUPLE HOUR PERIOD LATE THIS
AFTERNOON WHEN THE PHOENIX TERMINALS WILL SEE WIND GUSTS APPROACHING
40 KNOTS AT TIMES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GRADIENT
WINDS WILL ALSO BE GUSTY THIS AFTERNOON. ACTIVITY WILL QUIET DOWN BY
EARLY EVENING AS THE UPPER LOW EXITS THE AREA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO
NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST
PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT
BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE
EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE
POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND
SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS
MONDAY THROUGH THURSDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
PREVIOUS DISCUSSION...VASQUEZ
AVIATION...KUHLMAN
FIRE WEATHER...MEYERS/MCLANE
Hazardous weather outlook, Sep 26, 3:17 PM MST, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
317 PM MST FRI SEP 26 2014

AZZ020>028-CAZ031>033-272230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
317 PM MST FRI SEP 26 2014 /317 PM PDT FRI SEP 26 2014/

...SEVERE WEATHER THREAT OVER SOUTH-CENTRAL ARIZONA FROM LATE
MORNING INTO THE EVENING HOURS ON SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING
HOURS ACROSS THE REGION. LOCALLY HEAVY RAIN...GUSTY WINDS...AND
BLOWING DUST IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PACIFIC WEATHER SYSTEM WILL DRAW MOISTURE NORTHWARD ACROSS
ARIZONA...PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY FROM
LATE FRIDAY NIGHT INTO SUNDAY...MAINLY FROM THE LOWER COLORADO RIVER
VALLEY EASTWARD. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
STRONG...POSSIBLY DAMAGING WINDS...LOCALLY HEAVY RAIN...AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 27, 4:59 AM MST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
459 AM MST SAT SEP 27 2014

AZZ023-024-271230-
GILA AZ-MARICOPA AZ-
459 AM MST SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 530 AM MST

AT 456 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GOLDFIELD RANCH...MOVING NORTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SUGARLOAF MOUNTAIN...
   BALLANTINE TRAILHEAD...
   ROUND VALLEY...
   SUNFLOWER...

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 3399 11159 3387 11129 3355 11155 3364 11174
TIME...MOT...LOC 1159Z 210DEG 23KT 3367 11159

KUHLMAN
Special weather statement, Sep 27, 6:52 AM MST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
652 AM MST SAT SEP 27 2014

AZZ020-021-271430-
LA PAZ AZ-
652 AM MST SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWEST LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 730 AM MST

AT 649 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS BETWEEN POSTON AND PARKER DAM...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   PARKER...PARKER STRIP.

LAT...LON 3430 11408 3426 11401 3426 11394 3366 11431
      3394 11445 3412 11438 3414 11435 3414 11433
      3417 11429 3419 11424 3426 11416 3426 11414
      3431 11414
TIME...MOT...LOC 1351Z 211DEG 20KT 3391 11430

AJ
Local storm report, Sep 27, 7:42 AM MST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
742 AM MST SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            2 NW BUCKSKIN MOUNTAIN  34.25N 114.17W
09/27/2014                   LA PAZ             AZ   BROADCAST MEDIA

            0.55 INCH OF RAIN IN 25 MIINUTES WITH STREET FLODDING

0715 AM     HEAVY RAIN       2 NW BUCKSKIN MOUNTAIN  34.25N 114.17W
09/27/2014  M0.55 INCH       LA PAZ             AZ   BROADCAST MEDIA

            0.55 INCH OF RAIN IN 25 MIINUTES WITH STREET FLODDING

&&

EVENT NUMBER PSR1400287
EVENT NUMBER PSR1400288

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 10:22 PM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 26, 11:05 PM MSTSpecial Weather StatementPSRGila40 min
Sep 27, 12:11 AM MSTAreal Flood AdvisoryPSRGila2 hr
Sep 27, 4:59 AM MSTSpecial Weather StatementPSR31 min
Sep 27, 5:28 AM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Sep 27, 6:52 AM MSTSpecial Weather StatementPSRLa Paz38 min
Sep 27, 7:26 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 27, 10:20 AM MSTSevere Thunderstorm WarningPSRYuma40 min
Sep 27, 11:49 AM MSTSpecial Weather StatementPSRYuma41 min
Sep 27, 11:51 AM MSTSpecial Weather StatementPSRMaricopa39 min
Sep 27, 12:05 PM MSTSpecial Weather StatementPSR40 min
Sep 27, 12:11 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa34 min
Sep 27, 12:16 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Sep 27, 12:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Sep 27, 12:32 PM MSTSpecial Weather StatementPSRMaricopa43 min
Sep 27, 12:42 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Sep 27, 12:51 PM MSTSpecial Weather StatementPSR24 min
Sep 27, 1:00 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:14 PM MSTSpecial Weather StatementPSRMaricopa46 min
Sep 27, 1:39 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 27, 1:44 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal46 min
Sep 27, 2:08 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal52 min
Sep 27, 2:25 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 27, 2:31 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 27, 2:49 PM MSTSpecial Weather StatementPSR41 min
Sep 27, 2:56 PM MSTSpecial Weather StatementPSR49 min
Sep 27, 3:29 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Sep 27, 4:05 PM MSTSevere Thunderstorm WarningPSRPinal25 min
Sep 27, 4:27 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Sep 27, 4:30 PM MSTSpecial Weather StatementPSRPinal45 min
Sep 27, 4:31 PM MSTAreal Flood WarningPSRMaricopa4 hr
Sep 27, 4:45 PM MSTSpecial Weather StatementPSRGila45 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.